If you need an accessible version of this item please contact JSTOR User Support

Summing Cubes by Counting Rectangles

Arthur T. Benjamin, Jennifer J. Quinn and Calyssa Wurtz
The College Mathematics Journal
Vol. 37, No. 5 (Nov., 2006), pp. 387-389
DOI: 10.2307/27646391
Stable URL: http://www.jstor.org/stable/27646391
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
387
    387
  • Thumbnail: Page 
388
    388
  • Thumbnail: Page 
389
    389